Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Metrization of additive $ \kappa$-metric spaces


Author: Takesi Isiwata
Journal: Proc. Amer. Math. Soc. 100 (1987), 164-168
MSC: Primary 54E20; Secondary 54E30, 54E35
MathSciNet review: 883422
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that an additive $ \kappa $-metric space $ X$ is metrizable if $ X$ is one of the following: (1) $ X$ is pseudocompact, (2) $ X$ is a $ wM$-space, (3) $ X$ is a paracompact $ \beta $-space, especially stratifiable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E20, 54E30, 54E35

Retrieve articles in all journals with MSC: 54E20, 54E30, 54E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0883422-8
Keywords: Metrization, additive $ \kappa $-metric, stratifiable spaces, developable spaces, $ \beta $-spaces
Article copyright: © Copyright 1987 American Mathematical Society